# SDR ANCF200400063

- Difficulty date: November 20, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: EICEP
- Make and model: Doug MD 83
- Aircraft serial: 53122
- Aircraft time: 31,312 hours, 29,105 cycles
- Engine: Pwa JT8D219
- Engine time: 13,268 hours, 13,544 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: P728180D
- Condition: Unknown
- Location: Left
- Part time: 13,268 hours, 13,544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT AT FL 310, LT OIL PRESS LIGHT CAME (ON) ON EOAP.  LT OIL PRESS INDICATION FELL TO 0  WITH (35) AND (40) LIGHTS ON.  LT OIL QUANTITY WAS NORMAL INDICATING 16 QTS.  LT OIL TEMPERATURE REACHED 131. LT ENGINE WAS SHUTDOWN, FOLLOWING THE CHECKLIST AND REMAINED IN THIS CONDITION FOR 50 MINUTES UNTIL LANDING DURING WINDMILLING. LT OIL PRESS REMAINED IN 0. LOW OIL QUANTITY INDICATING 16 QTS AND LT OIL TEMP REMAINED 96.  LT ENGINE WAS REPLACED IAW EWO NR 83-72-6438. ENGINE REMOVAL AND INSTALLATION. TEST SATISFACTORY IAW AMM 71-00-00 PAGE 501.
